Article citationsMore>>

M. R. Eslahchi, M. Masjed-Jamei and E. Babolian, “On Numerical Improvement of Gauss-Lobatto Quadrature Rules,” Applied Mathematics and Computation, Vol. 164, No. 3, 2005, pp. 707-717. doi:10.1016/j.amc.2004.04.113

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top